Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What casues vomiting in humid atmosphere?

Answered by
Dr.
Dr. Irshad H Naqvi

Pediatrician

Practicing since :1989

Answered : 1194 Questions

default
Posted on Wed, 6 Aug 2014 in Child Health
Question: My daughter vomited today after complaining of being too hot in a stuffy shop. She has done this before on a car journey - how can I help her cope with humid/stuffy situations?
doctor
Answered by Dr. Irshad H Naqvi 4 hours later
Brief Answer:
Fresh Air.improve oxygenation

Detailed Answer:
Hi Dear
Welcome to the HCM,
Hot and humid atmosphere is little bit low in oxygen and if the person is also having some low level of hemoglobin then he is likely to get hypoxic. In consequence may feel dizzy ,nauseating and some time person may faint also.
In such situations encourage the person to inhale fresh air, Ask the person to walk around or flex his / her lower limbs repeatedly so that stagnated blood in the calf muscles is pumped up toward heart to reach the brain.
Get her hemoglobin checked. Her lung and heart condition to be evaluated for any deficiency by the pediatrician.
Car window glasses to be little open for fresh air circulation while driving
Hope the query is answered.
Please feel free for the further clarification.
Thanks.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Irshad H Naqvi 15 hours later
Is her hemoglobin level related to anaemia/low iron level. I have naturally low iron could this have been passed to my daughter?
doctor
Answered by Dr. Irshad H Naqvi 1 hour later
Brief Answer:
Low Hb means low oxygen carrying to brain

Detailed Answer:
Hi ,

Yes, such symptoms are due to the less oxygen reaching to the brain.And it is directly related to the less hemoglobin level of the body.

Please get her Hb tested and if it comes low than one should supplement her for the iron.
Diet rich in iron should be encouraged.

Deworming should be done with single dose of albendazole.

One should also be investigated for the cause of low hemoglobin and accordingly to be managed.
Hope the query is answered.

Thanks
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Albendazole

doctor1 MD

My brother had seizures on16/9/2011. we got him admitted to TATA MAIN HOSPITAL.

In C.T. Scan report of brain it showed the problem of NEUROCYSTICERCOSIS.

On 16th sep he had 4 episodes of seizures, on 17th sep he had 1 episode & on 18th he had 1 episode, after that it has yet not occurred. On 21st sep. we went for MRI BRAIN (CEMR).

MRI Report showed - NEUROCYSTICERCOSIS - APPEARS TO BE ALIVE OR DEGENERATING (BUT NOT DEAD) STATE.

Now he has been discharged from hospital & as advised by the doctor we are giving him the following medicines-

1. TAB. DILANTIN 100 Mg 1 tds - 3 WEEKS
2. TAB LIVIPIL 500Mg 1 tds - 3 WEEKS
3. TAB FOLIC ACID 1 od- 3 WEEKS
4. TAB ZENTEL 400 Mg 1 bd - 3 WEEKS
5. CAP. OMEZ 20 Mg 1 bd - 3WEEKS
6. TAB OMNACORTIN 20 Mg- 10Mg for 5 days followed by 10 Mg 1 bd for 5 days followed by 10Mg-5Mg for 5 days followed by 10Mg 1od.

kindly guide me in this problem. if u want then we can come to delhi with my brother and meet u. He is just 21 years old. please sir please guide me on this problem.

i'll be highly grateful to u for considering my problem. pls reply as soon as possible sir....

Please sir i beg before u. i'm really worried for him. he's my only brother..... pls help me sir pls.

please reply as soon as possible sir.....

doctor1 MD

I am 32 years female i was suffering from intestine tuberculosis in 2000, i had taken treatment for 6 months, and during treatment my weight was gaining. but when in stopeed teh treatment after 6 monts, i am not able to gain weight, even today my weight is only 50 kg, and my hemoglobin is only 10.5, consulted a physician he done a comple test incluidng xray, sonograpy, blood test , blood culture, every thing is normal, he said low hemoglobin is beacause of hookworm infetion and prescribed me albendazole, please advise me

doctor1 MD

Why I can see worms in my urine when I go to toilet?
At the beginning( 2 months ago) I had the feeling as really itchy around my anus so I went to see the doctor and I got 400mg of Zentel to take for 1 day, as I told doctor that I think I have pinworm and they didn't fine anything in my stool. The symtoms of itchy was gone after took 1 pill of zentel, but still feel a bit during the day so I took another pill of Zentel following next week. b
But I still could feel during the day ( That was in January) So in February, 2 weeks later, I went to see another doctor when I was traveling and she gave me 400mg of Zentel to take for 3 days, as she said these will treat any type of worms. So I thought that will be the end. Finally, I have the rash on my hands and the feeling in my anus is better but still on. So after 2 weeks doctor gave me vermox to take as 100mg twice a day for 3 days (so in February 3 days of Zentel once a day and follow with vermox 3days in 2 weeks later). Until now starting in March, I am hopeless because It seems like vermox does not work at all as I feel stronger in my anus during the day and feel a lot in the evening. And the worse thing is every time when I go to toilet I see some of small very very thin and tiny white things 1-3mm long in my urine. I am so depress as the doctor said I should be cured after 2 times of that medicine. So they asked me to do only stool exam and I guess they will see nothing again and I can not suffer of this feeling and the thing I see in my urine anymore. I am also scared if I have strongyloidiasis or not because why after I took Zentel for 3 days and my symptom is still on.......I don't know what can I do...hopeless and I think I will not go to see the doctor again and will buy Albendazole to take once a day for 3 days and repeat again in 2 weeks, but I am also scared that I may took too much already so is it will be harmful if I will buy Albendazole to take again for 3 days and repeat in 2 weeks? Please help me and give me some info. please

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have little round almost pearl like things in my stool. I'm not sure what it is? They look like tapioca, but smaller.